Couldn't find what you looking for?

TRY OUR SEARCH!

I have just started to take Copaxone injection for multiple sclerosis. I got my second injection yesterday. Now I have a problem. Swelling and redness occurred at the injection site. I know that that can be reaction of this medication but I’m worried. I would like to know what are your injection Site reactions with Copaxone for MS?

Loading...

I can understand you totally, it’s good to know that you are not alone. Sometimes I have this kind of reaction and my doctor always tells me that it’s something very common. Apply ice to area before and after injection, that can help a lot. Be careful and always use proper injection technique.
Reply

Loading...

Hi there tedmund1410,

I know how you are feeling because my mother is suffering from the MS as well and she has started with Copaxone injection two weeks ago. In the beginning situation was similar as yours and eventually we have discovered that she has really sensitive and thin skin and that this is common reaction to this medication when the situation is like this.

We have started icing the whole area before the injection (this also helps to reduce the pain you might experience during the injecting) and afterwards and after some time situation got better.

But I must say that we have consulted our doctor about this matter and that this was his suggestion. I hope this was helpful.

Reply

Loading...